MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565100
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a wallflex enteral colonic stent was implanted to treat a stricture in the large intestine during a colonic stent placement procedure performed on (b)(6) 2018.According to the complainant, during the procedure the physician tried to remove the delivery system after the stent was implanted, the inner sheath was detached inside the patient, so it was retrieved using a grasping forceps.The stent remains implanted and the procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
WALLFLEX¿ COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7237979
Report Number3005099803-2018-00153
Device Sequence Number1017982
Product Code MQR
UDI-Device Identifier08714729456575
UDI-Public08714729456575
Combination Product (Y/N)N
PMA/510(K) Number
K061877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Model NumberM00565100
Device Catalogue Number6510
Device Lot Number0020685762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;